# SDR SWAA2022011159488

- Difficulty date: January 8, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737
- Aircraft serial: 32494
- Aircraft time: 54,705 hours, 32,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LH OVERWING SIDEWALL EXIT LIGHT LENS BROKEN ; / [01] R&R LENS AND BASE ASSY PER AMM 33-51-02
